# SDR ASAA2022051338359

- Difficulty date: May 13, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 36,588 hours, 10,683 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 119903147
- Condition: Inoperative
- Location: Mlg Wheel Well
- Part time: 60,824 hours, 25,335 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 CTR TANK PUMP INOP. GROUNDED - YES. #1 CNTR TANK FUEL PUMP WAS REMOVED AND REPLACED ON MIG 2C, REF B737-800 AMM 28-22-41-400-801 CLEARED MEL 28-3F AND 28.
